# SDR WWMA9700145

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358RZ
- Make and model: Saab 340B
- Aircraft serial: 340B358
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125892
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TOTAL LOSS OF HYDRAULIC FLUID.  MAINTENANCE FOUND THE LEFT OUTBOARD BRAKE ASSEMBLY HAD SEPARATED CAUSING THE FLUID LOSS.  REPLACED THE LEFT OUTBOARD BRAKE, WHEEL AND TIRE ASSEMBLY AND THE LOWER TORQUE KNEE WHICH WAS DAMAGED BY THE FAILED BRAKE.
